# SDR CA130912008

- Difficulty date: September 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 3,274 hours
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 2660016503
- Condition: Cracked
- Location: Trust Reverser
- Part time: 3,378 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUNDED ON LT INBD AND RT OTBD THRUST REVERSER BIRD CAGES.
